Density dependence, population persistence, and largely futile arguments

A - Papers appearing in refereed journals

Hanski, I., Woiwod, I. P. and Perry, J. N. 1993. Density dependence, population persistence, and largely futile arguments. Oecologia. 95 (4), pp. 595-598.

AuthorsHanski, I., Woiwod, I. P. and Perry, J. N.
Year of Publication1993
JournalOecologia
Journal citation95 (4), pp. 595-598
Digital Object Identifier (DOI)doi:10.1007/BF00317446
Open accessPublished as non-open access
Funder project or code102
100
211
Project: 041001
Project: 041170
ISSN0029-8549
PublisherSpringer

Permalink - https://repository.rothamsted.ac.uk/item/86xw7/density-dependence-population-persistence-and-largely-futile-arguments

Restricted files

Publisher's version

Under embargo indefinitely

7 total views
0 total downloads
0 views this month
0 downloads this month